본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

THE CLOSED PROPERTY OF SET OF SOLUTIONS FOR STOCHASTIC DIFFERENTIAL INCLUSIONS

YUN, YONG-SIK    (Department of Mathematics College of Natural Sciences Cheju National University  );
  • 초록

    We consider the stochastic differential inclusion of the form $dX_t{\in}{\sigma}(t, X_t)dB_t+b(t, X_t)dt$ , where ${\sigma}$ , b are set-valued maps, B is a standard Brownian motion. We prove that the set of solutions is closed.


  • 주제어

    stochastic differential inclusion .   Brownian motion.  

  • 참고문헌 (9)

    1. N. U. Ahmed, Nonlinear stochastic difierential inclusions on Banach space, Stochastic Anal. Appl. 12 (1994), no. 1, 1-10 
    2. J. P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag, Berlin, 1984 
    3. J. P. Aubin and G. D. Prato, The viability theorem for stochastic differential inclusions, Stochastic Anal. Appl. 16 (1998), no. 1, 1-15 
    4. N. Ikeda and S. Watanabe, Stochastic differential equations and diffusion pros- esses; North Holland-Kodansha, Tokyo, 1981 
    5. A. A. Levakov, Asymptotic behavior of solutions of stochastic differential inclu- sions, Differ. Uravn. 34 (1998), no. 2, 204-210 
    6. B. Truong-Van and X. D. H. Truong, Existence results for viability problem associated to nonconvex stochastic differential inclusions, Stochastic Anal. Appl. 17 (1999), no. 4, 667-685 
    7. Y. S. Yun and I. Shigekawa, The existence of solutions for stochastic differential inclusion, Far East J. Math. Sci. 7 (2002), no. 2, 205-212 
    8. Y. S. Yun, The boundedness of solutions for stochastic differential inclusions, Bull. Korean Math. Soc. 40 (2003), no. 1, 159-165     
    9. Y. S. Yun, On the estimation of approximate solution for SDI, Korean Ann. Math. 20 (2003), 63-69 

 저자의 다른 논문

  • 윤용식 (18)

    1. 2004 "DISTRIBUTED ROBUST CONTROL OF KELLER-SEGEL EQUATIONS" Honam mathematical journal = 호남수학학술지 26 (4): 423~439    
    2. 2005 "2차 퍼지수에 대한 정규 퍼지 확률" 퍼지 및 지능시스템학회 논문지 = Journal of fuzzy logic and intelligent systems 15 (3): 277~281    
    3. 2005 "NORMAL FUZZY PROBABILITY FOR TRIGONOMETRIC FUZZY NUMBER" Journal of applied mathematics & computing 19 (1): 513~520    
    4. 2006 "진리함수사상" 퍼지 및 지능시스템학회 논문지 = Journal of fuzzy logic and intelligent systems 16 (2): 198~202    
    5. 2007 "BOUNDEDNESS AND CONTINUITY OF SOLUTIONS FOR STOCHASTIC DIFFERENTIAL INCLUSIONS ON INFINITE DIMENSIONAL SPACE" Bulletin of the Korean Mathematical Society = 대한수학회보 44 (4): 807~816    
    6. 2007 "진리함수사상을 이용한 일반화된 대우추론" 퍼지 및 지능시스템학회 논문지 = Journal of fuzzy logic and intelligent systems 17 (5): 674~678    
    7. 2008 "ROBUST CONTROL FOR A PARABOLIC SYSTEM OF CHEMOTAXIS" Honam mathematical journal = 호남수학학술지 30 (2): 259~272    
    8. 2009 "이펙트 집합에서 확률측도로서 시그마 모르피즘 개념" 한국지능시스템학회 논문지 = Journal of Korean institute of intelligent systems 19 (3): 371~374    
    9. 2010 "The Extended Operations for Generalized Quadratic Fuzzy Sets" 한국지능시스템학회 논문지 = Journal of Korean institute of intelligent systems 20 (4): 592~595    
    10. 2012 "일반화된 삼각퍼지집합에 대한 정규퍼지확률" 한국지능시스템학회 논문지 = Journal of Korean institute of intelligent systems 22 (2): 212~217    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기